Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Table errata: Table of integrals, series, and products [corrected and enlarged edition, Academic Press, New York, 1980; MR 81g:33001] by I. S. Gradshteyn [I. S. Gradshteń≠n] and I. M. Ryzhik
HTML articles powered by AMS MathViewer

by H. van Haeringen and L. P. Kok PDF
Math. Comp. 39 (1982), 747-757 Request permission
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC: 33-01, 65A05
  • Retrieve articles in all journals with MSC: 33-01, 65A05
Additional Information
  • © Copyright 1982 American Mathematical Society
  • Journal: Math. Comp. 39 (1982), 747-757
  • MSC: Primary 33-01; Secondary 65A05
  • DOI:
  • MathSciNet review: 669666